Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem in finite projective geometry and some applications to number theory


Author: James Singer
Journal: Trans. Amer. Math. Soc. 43 (1938), 377-385
MSC: Primary 51E15; Secondary 05B10, 05B25
DOI: https://doi.org/10.1090/S0002-9947-1938-1501951-4
MathSciNet review: 1501951
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51E15, 05B10, 05B25

Retrieve articles in all journals with MSC: 51E15, 05B10, 05B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501951-4
Article copyright: © Copyright 1938 American Mathematical Society